# SDR P5CA9600099

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED AREA ON INBOARD FOREFLAP LOWER SKIN BETWEEN NR 4 AND NR 5 FLAP TRACKS ON LEFT WING.  FIBERGLASS REPAIR CARRIED OUT IAW SRM 51-51-00.
